Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 671960, 9 pages
http://dx.doi.org/10.1155/2014/671960
Research Article

A Modified Analytic Function Space Feynman Integral and Its Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 12 May 2014; Accepted 3 July 2014; Published 20 July 2014

Academic Editor: Nelson Merentes

Copyright © 2014 Seung Jun Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. H. Cameron and D. A. Storvick, “Feynman integral of variations of functionals,” in Gaussian Random Fields, vol. 1 of Series Probability and Mathematical Statistics, pp. 144–157, World Scientific, Singapore, 1991. View at Google Scholar · View at MathSciNet
  2. R. H. Cameron and D. A. Storvick, “Some Banach algebras of analytic Feynman integrable functionals,” in Analytic Functions Kozubnik 1979, vol. 798 of Lecture Notes in Mathematics, pp. 18–67, Springer, Berlin, Germany, 1980. View at Google Scholar
  3. R. H. Cameron and D. A. Storvick, “Analytic Feynman integral solutions of an integral equation related to the Schrödinger equation,” Journal d’Analyse Mathématique, vol. 38, no. 1, pp. 34–66, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. H. Cameron and D. A. Storvick, “Relationships between the Wiener integral and the analytic Feynman integral,” Rendiconti del Circolo Matematico di Palermo. Serie II. Supplemento, no. 17, pp. 117–133 (1988), 1987. View at Google Scholar · View at MathSciNet
  5. K. S. Chang, G. W. Johnson, and D. L. Skoug, “The Feynman integral of quadratic potentials depending on two time variables,” Pacific Journal of Mathematics, vol. 122, no. 1, pp. 11–33, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. J. Chang, J. G. Choi, and H. S. Chung, “An approach to solution of the Schrödinger equation using Fourier-type functionals,” Journal of the Korean Mathematical Society, vol. 50, no. 2, pp. 259–274, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. M. Chung and S. Kang, “Conditional Feynman integrals involving indefinite quadratic form,” Journal of the Korean Mathematical Society, vol. 31, no. 3, pp. 521–537, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Yeh, “Singularity of Gaussian measures on function spaces induced by Brownian motion processes with non-stationary increments,” Illinois Journal of Mathematics, vol. 15, pp. 37–46, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. J. Chang and D. M. Chung, “Conditional function space integrals with applications,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 1, pp. 37–62, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. J. Chang, H. S. Chung, and D. Skoug, “Integral transforms of functionals in L2 (Ca,b 0, T),” The Journal of Fourier Analysis and Applications, vol. 15, no. 4, pp. 441–462, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. J. Chang, J. G. Choi, and H. S. Chung, “Generalized analytic Feynman integral via function space integral of bounded cylinder functionals,” Bulletin of the Korean Mathematical Society, vol. 48, no. 3, pp. 475–489, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. S. Chung, D. Skoug, and S. J. Chang, “Relationships involving transforms and convolutions via the translation theorem,” Stochastic Analysis and Applications, vol. 32, no. 2, pp. 348–363, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Nelson, Dynamical Theories of Brownian Motion, Mathematical Notes, Princeton University Press, Princeton, NJ, USA, 2nd edition, 1967.
  14. J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, New York, NY, USA, 1973.
  15. G. W. Johnson and D. L. Skoug, “Scale-invariant measurability in Wiener space,” Pacific Journal of Mathematics, vol. 83, no. 1, pp. 157–176, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. S. Chung and V. K. Tuan, “Fourier-type functionals on Wiener space,” Bulletin of the Korean Mathematical Society, vol. 49, no. 3, pp. 609–619, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. H. S. Chung, J. G. Choi, and S. J. Chang, “A Fubini theorem on a function space and its applications,” Banach Journal of Mathematical Analysis, vol. 7, no. 1, pp. 172–185, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus